# SDR C2XA02TY075

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C/2C INSPECTION TWO DENTS AND A SCRATCH WERE FOUND IN THE MAIN DOOR.  THE DENT'S AND SCRATCHES WERE FOUND WITHIN LIMITS. THE AREA WAS RESTORED TO ORIGINAL FINISH.  NDT INSPECTED ALL AREAS.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL 1C/2C INSPECTION WORK.
